Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Will taking a lot of medicines for pregnancy effect my health and my future pregnancy ?

hello doctor ,am 34yrold, & got married in Nov19th 2010, got ma 1st period on 23rd nov 10 2nd period on jan 26th 11 ,3rd 5thmar 11, 4th april 11,& 5th on may 5th 11 and 6th on may 23rd 11 and doctor suggested me to take carnisure500mg for 20dys .... will it harm in getting pregnant doctor had prescribd 1st with fertly super100mg ,clomid progestrone , levtol 2.5mg& now carnisure ....and my husband is taking tablets for depression as follows Parkin ,Azur , Stalopam, Telma-H, Amlip-5, Matilda,Glizard... and my hubby done semen analysis was Nrmal ... and 2day had gone for pregtest it appear 2lines should i await until 23rd /24thjune to confirm whether m pregnant..... had consulted a doctor and she had prescribed me again with Miprogen , Fol123 , ulgelsyrup ,&nosic tablets... m worried whether m really got conceivd or not .... one of my friend told Miprogen shouldnot be taken .... is it true please let me know as soon as possible had already taken 3tablets... m quite worried about my pregnancy... got some little flow and done pelvis scan & transvaginal ultrasound on 3july 11 and it got stop & again it flowed on 6thjuly continuosly .....tilll 9th july.. is ma pregnancy had vanished ... had done agn scan but couldnot find gestation ring (sac) under gone HCG on 7th,9th,&12th of july .... it was Nil... doctor had advice me to take All9 tablets now for 2mnths .... is it possible to get concvice agn.... i dint get ma periods this month of august 5th .... and m not sure when is ma cycle also .... had intercourse 2dy there any chance ofconceiv shall i go for pregtest .... if so when ... and m nt takin ny tablets now.... and hd agn intrcourse on 7thAugust.... & yet idint get ma period...... willl i get conceive.... if so when should i go for pregtst...... please me eager awitn to receive ma baby to this wrld.... had intercourse agn 2dy 10thaugust...... ma sis-in-lw told to take regulate5mg for 3dys to get period if i dont get periods before 16th morning go 4 getting more tension regrading this issue ... please let my knw what shall i do...
Asked On : Wed, 10 Aug 2011
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hello, welcome to healthcare magic.
you seems hyper anxious to get pregnant. first of all be relaxed. the more get anxious the lesser are the chances of regular periods. i read your q properly. yor periods are irregular since a year, so first of all stop all hormonal drugs if u taking. and let ur periods come on whatever time its coming.

2nd thing is imp. consider ur 1st menses day as day 1. now frm day 10th to 20th are imp to have intercourse to get pregnant, follow this thing.
3rd tthing. try this schedule for about 6 months. even then u dont get pregnant then undergo proper screening tests by consulting the infirtility doctor. do not use ur own logics and relatives or frnds. if u r nder treatment for baby, tthen follow all instructions of ur doctor only.
do pregnancy test only if u pass more than 10 days of your expected date ( as ur menses is a bit late) have patience. u can conceive till u r menstruating. whnever u r pregnant, its elderly pregnancy so take care of it.
thank u.
Answered: Thu, 11 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor